# SDR SWI2025F01108

- Difficulty date: June 5, 2025
- Submitted: August 25, 2025
- Operation: Air carrier
- Aircraft: N804SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15067
- Aircraft time: 44,101 hours, 30,135 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PROVIDE ACCESS FOR F/S 645.FRAME REMOVAL BETWEEN STRG 20 R/H AND STRG 16 R/H FOR STRINGER REPAIR STRG 18 R/H FOR CAMP #30042715 JOB # HN00238242     (C-CHECK RO 8/21/2025)    REMOVED AND  INSTALLED FRAME F/S 645 BETWEEN STRG 16 R/H AND FACTORY SPLICE AT STRG 20 R/H IAW CRJ 900 SRM 51-42-06-001-001-A01 AND CRJ 900 SRM 51-42-21-001-001-A01 AND CRJ 900 SRM 53-00-06-201-001-A03, PRESSURE LEAK CHECK WAS GOOD,COMPLIED WITH 51-900-1002-SKY
